MathSciNet Relay Station
MathSciNet bibliographic data
MR1260205 (94m:57058) 57R30 (55N99 55Q05 57T10 57T20)
Macias-Virgós, Enrique Homotopy groups in Lie foliations. Trans. Amer. Math. Soc. 344 (1994), no. 2, 701–711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement